Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: rTMS solves all my problems but... ravenstorm

Posted by Pfinstegg on August 5, 2004, at 21:20:10

In reply to Re: rTMS solves all my problems but..., posted by ravenstorm on August 5, 2004, at 20:17:40

I've had a lot of difficulties with medications, too. I wasn't on any when i first went, but have been on Lexapro on and off since then. Now I am just on Wellbutrin 75 mg., and am fine for the time being. Dr. Hutto pretty much expects his patients will be on some AD during and after treatment, but , particularly when he first started offering TMS, the ones who came to him were extremely depressed, and had failed most everything else. Now that TMS is nearer to FDA approval, people with less severe degrees of depression are seeking him out, too.

If I have a relapse, I'll have booster TMS as my first choice of an AD. It's realy a very physiologically *correct* treatment- increasing left hemisphere blood flow, decreasing cortisol levels, normalizing serotonin, nor-epinephrine and dopamine, and increasing BDNF. Each time I've had it, even though I do eventually have a relapse, it's a less severe one each time. At the moment, I'm doing OK 6 months after my last booster session. I should emphasize, however, that it's not considered a permanent *fix*, and that most people do continue treatment indefinitely. I wish you luck if you decide to try it!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[374516]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Pfinstegg thread:368378
URL: http://www.dr-bob.org/babble/20040805/msgs/374516.html